# SDR F3LA2022112100152

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 13,872 hours, 6,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DIRTY SOCK SMELL NOTED IN CABIN AND FLIGHT DECK ON TAXI OUT, FLIGHT AND DESCENT.  CORRECTIVE ACTION: DETERMINED THAT EVENT WAS LEVEL A ORDOR EVENT PERFORMED LEVEL A DECONTAMINATION OF ECS WITH APU, ENG #1 AND ENG#2 SEPERATLY , OBSERVED NO ODORS THROUGH OUT DECONTAMINATION OK TO CONTINUE/ END/
